Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 315, NWS Birmingham, AL

June 22, 2011Calhoun County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2011, 5:44 PM CDT for Calhoun County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2011, 5:44 PM CDT (22:44 UTC)
Expired
Jun 22, 2011, 6:15 PM CDT
In force
31 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Calhoun County, AL

The radar

The Birmingham radar (KBMX), 97 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 1:29 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
983 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WUUS54 KBMX 222244
SVRBMX
ALC015-222315-
/O.NEW.KBMX.SV.W.0315.110622T2244Z-110622T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT WED JUN 22 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 615 PM CDT

* AT 541 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR OHATCHEE...OR 8 MILES WEST OF
  SAKS...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAKS...FORT MCCLELLAN...JACKSONVILLE...BLUE MOUNTAIN AND WEAVER.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3393 8582 3377 8565 3360 8602 3365 8603
      3367 8605 3368 8611 3371 8613 3374 8610
      3377 8605 3380 8606
TIME...MOT...LOC 2244Z 238DEG 26KT 3373 8597

$$
1 follow-up statement
365 
WWUS54 KBMX 222301
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT WED JUN 22 2011

ALC015-222315-
/O.CON.KBMX.SV.W.0315.000000T0000Z-110622T2315Z/
CALHOUN AL-
601 PM CDT WED JUN 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CALHOUN COUNTY UNTIL 615 PM CDT...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR WEAVER...OR NEAR SAKS...
MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3364 8594 3367 8600 3370 8603 3376 8599
      3386 8594 3393 8582 3377 8565
TIME...MOT...LOC 2301Z 238DEG 26KT 3376 8582

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:20 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 22, 3:20 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT WED JUN 22 2011

.DISCUSSION...

A DEEP OCCLUDED LOW PRESSURE SYSTEM IS NEARING THE GREAT LAKES
REGION...WITH THE TROUGH APPROACHING THE SOUTHEAST. LARGE-SCALE
SYNOPTIC LIFT IS GENERATING SCATTERED TO NUMEROUS SHOWERS/TSTMS
ACROSS GULF COAST STATES. PW VALUES ARE SLOWLY INCREASING...WITH
GREATER THAN 2 INCHES ACROSS THE WEST. CAPE AND SHEAR VALUES ARE
SUFFICIENT ENOUGH FOR ISO SEVERE STORMS ACROSS MUCH OF THE AREA. SPC
HAS PLACED THE MAJORITY OF THE CWA IN A SLIGHT RISK...AND A SEVERE
TSTM WATCH HAS BEEN ISSUED FOR THE NWRN 2 THIRDS OF THE CWA. JUST
LIKE YESTERDAY THE MAIN THREAT WILL BE DAMAGING STRAIGHT-LINE WINDS.
TSTM ACTIVITY WILL CONTINUE INTO THE OVERNIGHT PERIOD...BUT THE
INTENSITY AND COVERAGE IS EXPECTED TO DECREASE AFTER SUNSET.

THE BEST RAIN CHANCES WILL SHIFT TO THE SOUTHEAST ON THUR AS THE
UPPER LEVEL TROUGH PUSHES ACROSS THE FORECAST AREA. SLIGHTLY DRIER
AIR WILL WORK IN BEHIND THE TROUGH BY THU EVNG...KEEPING POPS LOW
FOR THUR NIGHT. NW FLOW ALOFT WILL SET UP ACROSS CENTRAL ALABAMA ON
FRI AS THE TROUGH PUSHES OFF TO OUR EAST AND THE UPPER RIDGE OVER
TEXAS BEGINS TO BUILD EWD. MODELS BRING SEVERAL SHORTWAVES ACROSS
THE AREA FROM FRI THRU THE WEEKEND. MOISTURE WILL NOT BE AN ISSUE AS
PW VALUES WILL REMAIN IN THE 1.75 TO 2 IN RANGE THRU MUCH OF THE
PERIOD. SCT TSTMS WILL BE POSSIBLE EACH AFTN DURING PEAK HEATING
HRS. WILL GENERALLY KEEP CHANCE POPS IN FOR THE DAYTIME PERIODS
DECREASING TO SLIGHT CHANCE EACH NIGHT. ANY MCS DEVELOPMENT COULD
LEAD TO SIGNIFICANT INCREASES IN RAIN CHANCES.

TEMPS WILL REMAIN NEAR NORMAL THRU THE WEEKEND...WITH HIGHS IN THE
UPPER 80S TO LOW 90S AND OVERNIGHT LOWS IN THE UPPER 60S TO LOW 70S.
TEMPS WILL BEGIN TO MODERATE NEXT WEEK AS THE UPPER RIDGE BUILDS
CLOSER TO THE AREA AND PUSHES MOST OF THE ORGANIZED TSTM ACTIVITY TO OUR
EAST.

19

&&

.AVIATION...18Z TAF DISCUSSION.

NUMEROUS AREAS OF CONVECTION TODAY ACROSS CENTRAL ALABAMA. THIS WILL
BE ON AND OFF IN SEVERAL WAVES...BUT WILL AT TIMES KEEP CIGS DOWN
BELOW 3 KFT. VISIBILITIES SHOULD BE FINE OUTSIDE OF TSRA. TIMING OF
STORMS WILL BE TOUGHEST PART TODAY SINCE THERE WILL BE MULTIPLE
OCCURRENCES AS UPPER DISTURBANCES MOVES NORTHEAST ACROSS THE STATE.
THURSDAY WILL HAVE SCATTERED TSRA POSSIBLE BUT NOT AS WIDESPREAD AS
TODAY. LEAVING OUT MENTION OF THU ACTIVITY AS TOO HARD TO PINPOINT
AT THIS TIME.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

08

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  88  68  88  67 /  60  30  30  50  30
ANNISTON    70  88  68  89  69 /  60  40  30  50  30
BIRMINGHAM  71  89  71  90  70 /  60  40  30  50  30
TUSCALOOSA  70  91  71  91  71 /  60  40  20  40  30
CALERA      70  89  70  90  69 /  60  40  20  40  30
AUBURN      69  87  70  89  69 /  50  60  20  40  30
MONTGOMERY  71  91  71  91  71 /  50  60  20  40  30
TROY        71  89  69  90  69 /  40  60  20  40  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19/08
Hazardous weather outlook, Jun 22, 11:50 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1150 AM CDT WED JUN 22 2011

ALZ011>015-017>050-231130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1150 AM CDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.
SOME OF THESE STORMS WILL BE STRONG TO SEVERE WITH WIND GUSTS 50 TO
70 MPH AND DEADLY CLOUD TO GROUND LIGHTNING. LOCALIZED AREAS MAY
RECEIVE UP TO 2 INCHES OF RAIN. THE STORM INTENSITY SHOULD LESSEN
THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED ON BOTH THURSDAY AND
FRIDAY. ONCE AGAIN...THE THREAT WILL BE WIND GUSTS OF 50 TO 70 MPH.
AT THIS TIME...IT APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE
MAXIMUM HEATING OF THE AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY AT TIMES NOW THROUGH FRIDAY.

08/MNK

In the hours before

Special weather statement, Jun 22, 4:57 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CDT WED JUN 22 2011

ALZ017>019-024>028-222245-
BLOUNT AL-CALHOUN AL-CLAY AL-ETOWAH AL-JEFFERSON AL-SHELBY AL-ST.
CLAIR AL-TALLADEGA AL-
457 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...SHELBY...ST. CLAIR...
EASTERN JEFFERSON...SOUTHERN ETOWAH...WESTERN CLAY...SOUTHEASTERN
BLOUNT AND WESTERN CALHOUN COUNTIES UNTIL 545 PM CDT...

AT 457 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SPRINGVILLE TO ALABASTER...
AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  COLUMBIANA...
  WILSONVILLE...
  TALLADEGA SPRINGS...
  PELL CITY...
  RAINBOW CITY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3405 8579 3356 8579 3347 8589 3347 8579
      3312 8579 3309 8687 3399 8640
TIME...MOT...LOC 2157Z 260DEG 33KT 3381 8633 3325 8668

10/ARM
Special weather statement, Jun 22, 5:01 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CDT WED JUN 22 2011

ALZ041>044-222245-
AUTAUGA AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
501 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...
MONTGOMERY...EASTERN LOWNDES AND SOUTHWESTERN ELMORE COUNTIES UNTIL
545 PM CDT...

AT 501 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTH OF FORT DEPOSIT...MOVING NORTHEAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PRATTVILLE...
  MONTGOMERY...
  MILLBROOK...
  DAVENPORT...
  PINTLALA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3212 8668 3258 8640 3245 8607 3239 8601
      3234 8599 3234 8597 3232 8596 3229 8595
      3198 8650
TIME...MOT...LOC 2201Z 223DEG 33KT 3211 8650

10/ARM
Local storm report, Jun 22, 5:11 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     MONTEVALLO              33.11N 86.85W
06/22/2011                   SHELBY             AL   LAW ENFORCEMENT

            MANY NUMEROUS TREES AND POWER LINES DOWN

&&

MBAER
Special weather statement, Jun 22, 5:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
522 PM CDT WED JUN 22 2011

ALZ029-037-038-222300-
CHAMBERS AL-RANDOLPH AL-TALLAPOOSA AL-
522 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHAMBERS...
NORTHEASTERN TALLAPOOSA AND SOUTHEASTERN RANDOLPH COUNTIES UNTIL 600
PM CDT...

AT 522 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TRAMMEL CROSSROADS...OR 11 MILES NORTH OF CAMP
HILL...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STROUD...
  ROANOKE...
  WEDOWEE...
  BUFFALO...
  PENTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3274 8550 3296 8579 3311 8567 3311 8565
      3313 8565 3346 8539 3339 8527 3299 8522
TIME...MOT...LOC 2222Z 214DEG 27KT 3301 8557

10/ARM
Special weather statement, Jun 22, 5:35 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CDT WED JUN 22 2011

ALZ020-222330-
CHEROKEE AL-
535 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 630 PM
CDT...

AT 531 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT PAYNE TO RAGLAND...AND
MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CENTRE...
  CEDAR BLUFF...
  LEESBURG...
  WEISS LAKE...
  TENNALA...

&&

LAT...LON 3446 8549 3397 8540 3396 8549 3394 8551
      3396 8558 3397 8574 3409 8580 3412 8579
      3411 8584 3424 8585 3426 8578 3438 8563
      3443 8559 3447 8558
TIME...MOT...LOC 2235Z 281DEG 25KT 3439 8565 3374 8609
Special weather statement, Jun 22, 5:37 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
537 PM CDT WED JUN 22 2011

ALZ021-222330-
CLEBURNE AL-
537 PM CDT WED JUN 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR CLEBURNE COUNTY UNTIL 630 PM
CDT...

AT 536 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BYNUM TO FOSTERS CROSS
ROADS...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HEFLIN...
  RANBURNE...
  ABERNATHY...
  EDWARDSVILLE...
  FRUITHURST...

&&

LAT...LON 3350 8576 3347 8579 3347 8589 3356 8579
      3356 8574 3361 8572 3363 8565 3377 8564
      3381 8559 3384 8559 3385 8564 3387 8564
      3389 8553 3394 8553 3396 8540 3349 8530
TIME...MOT...LOC 2237Z 245DEG 43KT 3358 8596 3340 8552

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:05 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery40 min
Jun 21, 7:44 PM CDTSpecial Weather StatementBMXAutauga46 min
Jun 21, 8:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery20 min
Jun 21, 8:35 PM CDTSpecial Weather StatementBMXElmore40 min
Jun 21, 10:21 PM CDTSpecial Weather StatementBMXMacon39 min
Jun 22, 9:24 AM CDTSpecial Weather StatementBMXWinston51 min
Jun 22, 1:35 PM CDTSpecial Weather StatementBMXCalhoun40 min
Jun 22, 1:37 PM CDTSpecial Weather StatementBMXGreene, Marengo, Sumter53 min
Jun 22, 1:37 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah38 min
Jun 22, 1:42 PM CDTSpecial Weather StatementBMXLamar, Marion63 min
Jun 22, 2:22 PM CDTSpecial Weather StatementBMXFayette, Marion, Walker, Winston38 min
Jun 22, 2:25 PM CDTSpecial Weather StatementBMXDallas, Greene, Hale, Perry50 min
Jun 22, 3:05 PM CDTSpecial Weather StatementBMXWalker, Winston55 min
Jun 22, 3:18 PM CDTSpecial Weather StatementBMXBibb, Chilton, Dallas, Tuscaloosa57 min
Jun 22, 3:52 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby38 min
Jun 22, 4:07 PM CDTSpecial Weather StatementBMXBlount, Etowah, Jefferson, St. Clair, Shelby53 min
Jun 22, 4:09 PM CDTSpecial Weather StatementBMXMacon66 min
Jun 22, 4:12 PM CDTSpecial Weather StatementBMXCoosa63 min
Jun 22, 4:25 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega50 min
Jun 22, 4:57 PM CDTSpecial Weather StatementBMXCalhoun, Clay, St. Clair, Shelby, Talladega48 min
Jun 22, 5:01 PM CDTSpecial Weather StatementBMXLowndes, Montgomery44 min
Jun 22, 5:22 PM CDTSpecial Weather StatementBMXChambers, Randolph38 min
Jun 22, 5:35 PM CDTSpecial Weather StatementBMXCherokee55 min
Jun 22, 5:37 PM CDTSpecial Weather StatementBMXCleburne53 min
Jun 22, 5:41 PM CDTAreal Flood AdvisoryBMXMontgomery3 hr
Jun 22, 5:58 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.